# SDR C1HA200682003

- Difficulty date: January 30, 2006
- Submitted: January 30, 2006
- Operation: Air carrier
- Aircraft: N682CA
- Make and model: Boeing 727-2S7
- Aircraft serial: 22019
- Aircraft time: 69,255 hours, 36,973 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: BAC15207927178T6
- Condition: Corroded
- Location: Bs 1010-1130
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BS 1030-1120 RBL 24 CABIN SEAT TRACK HAS SMALL AREAS OF CORROSION.  REMOVED DAMAGE TRACK BS 1010 - 1130 RBL 24 IAW B727 SRM 51-30-2.  FABRICATED NEW TRACK P/N BAC1520-7927178-T6, DIM 126 INCH FROM STA 1010 TO 1130 IAW B727 SRM 53-10-1 FIG 7.  ALODINED AND PRIMED TRACK IAW B727 SRM 51-10-2, INSTALLED TRACK IAW B727 SRM 51-30-2.
